# SDR DLM88080284

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 44,081 hours, 32,781 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 833703
- Condition: Damaged
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SLAT DISAGREE LIGHT AT LANDING, ON GO-AROUND INDICATIONS NML AT FLAPS 15.  RECONFIG AND SLATS NML AT FLAPS 23 AND 28.  OPS CHECKS NML ALL CONFIGS.  CHECKED CABLE DRUM, OK.  FOUND D1-65 SENSOR DAMAGED.  REPLACED SENSOR, CHECKS GOOD.
